American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information   
View Article: PDF

[2] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information   
View Article: PDF

[3] J. Y. Li and J. Wu. On symmetric commutator subgroups, braids, links and homotopy groups. Trans. Amer. Math. Soc. 363 (2011) 3829-3852. MR 2775829.
Abstract, references, and article information   
View Article: PDF

[4] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jerzy Dydak. Algebra of dimension theory. Trans. Amer. Math. Soc. 358 (2006) 1537-1561. MR 2186985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert D. Thompson. The $v\sb 1$-periodic homotopy groups of an unstable sphere at odd primes . Trans. Amer. Math. Soc. 319 (1990) 535-559. MR 1010890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Bendersky. Unstable towers in the odd primary homotopy groups of spheres . Trans. Amer. Math. Soc. 287 (1985) 529-542. MR 768724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Martin Bendersky. Erratum to: ``The derived functors of the primitives for ${\rm BP}\sb\ast (\Omega S\sp{2n+1})$'' . Trans. Amer. Math. Soc. 280 (1983) 429. MR 712270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martin Bendersky. The derived functors of the primitives for ${\rm BP}\sb\ast (\Omega S\sp{2n+1})$ . Trans. Amer. Math. Soc. 276 (1983) 599-619. MR 688964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1